# SDR SWIA202304280013

- Difficulty date: April 13, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N194SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000693
- Aircraft time: 14,779 hours, 9,282 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: None
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE - BETWEEN FR30/31 AND STR12R/13R     (C-CHECK RO 4/27/2023)    PERFORMED THROUGH HOLE REPAIR IN FUSELAGE SKIN FR 30-31 STGR 12R-13R. SEE CONTINUE CARD FOR FURTHER WORK PERFORMED. REF. ETD2023-170-009763.
